Ask an expert
Question

24 Feb 2009

Loss of Hair
Dr Bets - thanks for getting back to me. I have had my thyroid tested and results are ok. The injections are evidently homeopathic and protein based. I have now also been advised to use a Nu Hair product with bergamot included! Help!
Answer 268 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Hairless
It could be the combination of the stress and diet that is causing this - you are doing all you can and all I can suggest extra is to try topical Minoxidil (need prescription) or Alcod rubbed into your scalp. I hope this makes a difference!
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.